# SDR MALA010461

- Difficulty date: April 16, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 427
- Aircraft time: 9,344 hours, 10,481 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253799379
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK ,FOUND CARGO AREA SEAT TRACKS HAVE NICKS, SCRATCHES, GOUGES AND LIGHT CORROSION. MX REMOVED CORRODED RT, CTR AND LT CARGO SEAT TRACKS.  MATERIAL REMAINING OUT OF LIMITS ON SEAT TRACKS AT LBL 18.3 AND BL 0.  MATERIAL REMAINING ON SEAT TRACK AT RBL 18.3 WITHIN LIMITS.  REF SRM 53-70-60, 51-10-10.
